D-Optimal Designs for Trigonometric Regression Models on a Partial Circle
Holger Dette (),
Viatcheslav Melas () and
Andrey Pepelyshev ()
Annals of the Institute of Statistical Mathematics, 2002, vol. 54, issue 4, 945-959
Keywords: Trigonometric regression; D-optimality; implicit function theorem; orthogonal polynomial (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://hdl.handle.net/10.1023/A:1022436007242 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:54:y:2002:i:4:p:945-959
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
DOI: 10.1023/A:1022436007242
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().